# SDR SWAA2025120429812

- Difficulty date: October 29, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TIE CLIP,  BS 277, STR 10R.  REPLACED THE TIE CLIP AND FASTENERS IAW SRM 51-40-02, AND SRM 51-10-02, ITEM 9, AND DWG 141A1110, SHEET 17, REV-.
